MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 7 STANDARD LEF; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 7 STANDARD LEF; KNEE COMPONENT
Model Number ETPKN7SL
Medical Device Problem Codes Loss of Osseointegration (2408); Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent bilateral tkr on (b)(6) 2015.Patient presented with pain in left knee, subsidence to tibia, heated bone scan.Left knee revised on (b)(6) 2021.On opening surgeon described insert as not seated properly.Femoral component easily removed by hand with cement attached, tibial component easily wedged up with osteotomy.Infection was ruled out, loosening was determined as cause.Replaced with evolution revision system with extended cementless stems.(b)(6).
 
Additional Manufacturer Narrative
Updated medical device problem code 4003.

Brand Name
EVOLUTIONMP TIB KEELED NONPOR SIZE 7 STANDARD LEF
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11412937
Report Number3010536692-2021-00141
Device Sequence Number17321415
Product Code HRY
UDI-Device IdentifierM684ETPKN7SL1
UDI-PublicM684ETPKN7SL1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPKN7SL
Device Catalogue NumberETPKN7SL
Device Lot Number1609891
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2021
Supplement Date Received by Manufacturer02/14/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR